# SDR SWAA980131

- Difficulty date: January 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N695SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23506
- Engine: Cfmint CFM563B2
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blades
- Part number: 1590M2P01
- Condition: Bent
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF AT GEAR RETRACTION NOTICED LOUD AIR NOISE AND VIBRATION ON NR 1 ENGINE.  RETURNED TO PVD AND MADE AN UNEVENTFUL LANDING.  INSPECTED ENG, FOUND THREE FAN BLADES BENT DUE TO BIRD STRIKE.  REPLACED FAN SET OF BLADES PER BOEING MM.
